Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

On strong convergence of attractors of Navier–Stokes equations in the limit of vanishing viscosity. Mathematical Notes, March 2017, Volume 101, Issue 3–4, pp 746–750.

Go to publication

Authors: Chepyzhov V., Ilyin A.A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site